MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser, ri-2 involved in the incident has not been returned to belmont for investigation.When the rapid infuser detects a situation that is compromising effective infusing, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.In the event of a, "heating fault" alarm, the rapid infuser exhibits the following alarm message: "check temperature probes for blockage.Clean windows.Press retry to continue.Service machine if error persists." the operator's manual also provides possible conditions and additional recommended operator actions.The temperature probes should be cleaned before or after each use according to the service and preventive maintenance schedule and instructions provided in the operator's manual, as dirty, wet, or blocked temperature probes can cause the rapid infuser to exhibit a "heating fault" alarm.Without the benefit of the device back at our facility for investigation, the root cause of the alarm cannot be determined.No patient injury was reported.The manufacturing records for this serial number were reviewed, and no anomalies were identified.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a report from the user facility that the belmont rapid infuser, ri-2 exhibited a "heating fault" alarm at a flow rate of 10ml/min with an output temperature of 36.5 to 37.0 degrees c.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11072179
Report Number1219702-2020-00121
Device Sequence Number3311222
Product Code LGZ
UDI-Device Identifier10896128002753
UDI-Public(01)10896128002753
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00037A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1